# SDR GAIA98077

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seals
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM TOL TO TOL-BDL-EWR, THE NR 3 PYLON STRUT OVERHEAT LIGHT ILLUMINATED IN THE COCKPIT.  THE CREW TURNED OFF THE BLEED AIR AND REDUCED THE POWER TO THE NR 3 ENGINES.  THE CREW RETURNED TO TOLEDO AND MADE A ROUTINE LANDING.  FOUND 8TH STAGE CHECK VALVE LEAKING.  REMOVED AND REPLACED VALVE SEALS.  RAN ENGINE WITH NO LEAKS NOTED.  STRUT OVERHEAT OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE. (X)
